# SDR QXEA2017101700629

- Difficulty date: October 6, 2017
- Submitted: October 17, 2017
- Operation: Air carrier
- Aircraft: N433QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4210
- Aircraft time: 22,616 hours, 24,498 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 216
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON STRINGER 25R,  BS 216. DAMAGED PORTION OF THE STRINGER WAS CUT OUT IAW RD84-53-8492. NDT CARRIED OUT IAW NDTM 6, 51-00-08-250-801 M.  REPAIRED THE STRINGER  IAW RD84-53-8492.
